Three families of solutions on ℝ>0

Martin A. Guest*, Claus Hertling

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In

Original languageEnglish
Title of host publicationLecture Notes in Mathematics
PublisherSpringer Verlag
Pages151-159
Number of pages9
DOIs
Publication statusPublished - 2017

Publication series

NameLecture Notes in Mathematics
Volume2198
ISSN (Print)0075-8434

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Three families of solutions on ℝ>0'. Together they form a unique fingerprint.

Cite this